# SDR DALA2023120409935

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 6,291 hours, 728 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 DURING CRUISE ECAM "ELEC C/B TRIPPED" PRINTER D02/T ON C/CB PAGE . SLIGHT ELECTRICAL SMELL EMANATING FROM PRINTER THAT QUICKLY DISSIPATED. CORRECTIVE ACTION: R/R PRINTER. (9141203)
